MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA UNIQUE (SILICONE) CUFF PILOT 2; AIRWAY, OROPHARYNGEAL, ANESTHE

TELEFLEX MEDICAL LMA UNIQUE (SILICONE) CUFF PILOT 2; AIRWAY, OROPHARYNGEAL, ANESTHE
Catalog Number 105200-000020
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "we had an lma in a patient today who was having a procedure with a flexible bronchoscope.When they went down the lma they found a small piece of plastic sitting on the inside on the tube.The plastic was removed with forceps and procedure went ahead, with no delay or adverse issues.".
 
Event or Problem Description
It was reported that: "we had an lma in a patient today who was having a procedure with a flexible bronchoscope.When they went down the lma, they found a small piece of plastic sitting on the inside on the tube.The plastic was removed with forceps and procedure went ahead, with no delay or adverse issues.".
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of 'foreign material inside the lma tube' was confirmed based upon the review of customer supplied pictures.The complaint device was not returned to our manufacturing site for investigation.A device history record review was performed, and no relevant findings were identified.Based on the investigation, the root cause of this issue was identified as being related to the manufacturing process.Further investigation has been initiated under the teleflex quality system to evaluate this issue.

Brand Name
LMA UNIQUE (SILICONE) CUFF PILOT 2
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY (M) SDN. BHD
lot 19 , jalan hi-tech 3
zon industri fasa 1, kulim hi-tech park
kulim kedah 09090
MY   09090
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21812035
Report Number3009307931-2025-00007
Device Sequence Number21076185
Product Code CAE
UDI-Device Identifier15060112319256
UDI-Public(01)15060112319256(11)240309(17)270309(10)11F24C0045(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number105200-000020
Device Lot Number11F24C0045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date04/10/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown